# SDR RAIA20110504001

- Difficulty date: May 4, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145096
- Aircraft time: 27,126 hours, 25,258 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Bent
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE INSPECTED AND FOUND THE PASSENGER DOOR STEP ROLLER ARM BENT.  MAINTENANCE REMOVED AND REPLACED THE ROLLER ARM.  DOOR OPS CHECKED GOOD.
